MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Codes Unable to Obtain Readings (1516); Low Test Results (2458)
Health Effect - Clinical Codes Fatigue (1849); Hypoglycemia (1912); Weakness (2145)
Date of Event 09/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Product is working as designed.Complaint resolved.Most likely underlying root cause: mlc-14-insufficient blood sample applied to strip (user).(b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure the customer's condition since the initial call; while customer was unconscious the home health nurse arrived before the paramedics.The nurse checked the customer's blood sugar with her meter, the results was 31 mg/dl.She checked it with the true metrix a few minutes later, the result was 37mg/dl fasting.The nurse administered medications to rise up blood sugar.By the time the paramedics arrived, the customer was stable, responsive, and did not need to be transferred to the hospital.Sister decline replacement of product, she states that the issue has been resolved and that the products have been resolved.Customer's condition has improved, and they are no longer experiencing symptoms.
 
Event or Problem Description
Consumer reported complaint for e-2 accompanied by symptoms.Sister is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of feeling fatigue and weak.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the living room.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 08/16/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer recently had open heart surgery.Customer feels fatigue and weak.Unknown if symptoms are related to post surgery or diabetes.Customer's sister called in stating that the meter was reading e-2.During troubleshooting, sister stated i got to go, she's ill, she's ill and disconnected the call.It appeared that the customer symptoms got worse.Unknown if they will seek medical intervention.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7928074
Report Number1000113657-2018-00991
Device Sequence Number19348863
Product Code NBW
UDI-Device Identifier00021292006082
UDI-Public(01)00021292006082
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2789
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2018
Initial Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1